# SDR CALA2017122604617

- Difficulty date: December 26, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 39,635 hours, 13,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Incorrect
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY EXIT SLIDE LIGHT INOPERATIVE.  FOUND AN INCORRECT BULB INSTALLED AND THE BULB HOLDER SOCKET MISSING AN INSERT. REPLACED AND SECURED THE SOCKET AND INSTALLED THE CORRECT TYPE BULB.  OPS CHECKED OK IAW AMM 33-51-04.
